# SDR 03FDEA00643

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP OUTBOARD HINGE (WING SIDE) UPPER ATTACHMENT TO WING REAR SPAR HOLE (2 EACH) FOUND CORRODED.   CORROSION ON LH WING, OUTBD FLAP, OUTBD HINGE (WINGSIDE) UPPER   ATTACHMENT TO WING REAR SPAR HOLES (2 EACH) AREA REMOVED AS PER CMM 57-44-09   PAGE 403 AND FOUND WITHIN LIMIT AS PER DWG. NO. ARC0503.
